# SDR IPXA2024010314319

- Difficulty date: December 30, 2023
- Submitted: January 3, 2024
- Operation: Air carrier
- Aircraft: N350UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37873
- Aircraft time: 28,837 hours, 10,338 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 140T013038
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK - ANGLE AFT CARGO COMPARTMENT FWD SIDE AT STA 1087 RBL 18" (REPLACE) OK TO WORK.  REMOVED DAMAGE PART I.A.W SRM 51-40-02-0G REV. 88. INSTALLED NEW PART I.A.W SRM 51-40-02-0G REV. 88 AND BOEING DWG NO. 140T0130 SH. 50 REV. A. JOB COMPLETED.
